# SDR ASOA201100571

- Difficulty date: February 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,173 hours, 13,852 cycles
- Engine: Ge CF34*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON  LOWER L/E SKIN FIXED AND REMOVEABLE PANELS ARE CHAFED.  REPAIRED DAMAGE TO LT AILERON LWR L/E FIXED SKIN AND REMOVABLE PANELS IAW SRM 57-61-01. THIS IS A MAJOR REPAIR. RII FOUND TO BE SATISFACTORY. (CLOSED)
